# SDR CALA2013100200723

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 49,319 hours, 16,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD RIVET HOLE FOR STATION 440R SUPPORT BRACKET FOR A/C OUTLET EXTRUSION BETWEEN STRINGERS 8 & 9 IS CRACKED.  COMPLETED REPAIR FOR FRAME STATION 440R BETWEEN STRINGERS 8 & 9 IAW EA 5310-04716 REV. F.
